How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

6-8 weeks ago I started to have severe itch all over my body

Customer Question

6-8 weeks ago I started to have severe itch all over my body resulting in my skin flaring up and redness. Over last 4 weeks whilst on holiday in Malaysia it started on the side of my face resulting in blisters and when I scratched clean liquid dispersed. Now I have the itching senesation back and side of my head with small spots appearing. Whilst in Malaysia the itchiness on my body had stopped but face was severe. I returned back on Friday and now the itch and redness has appeared again over different parts of my body. Whilst in Malaysia I saw a dermatologist as my condition was emotionally affecting my day to day life. He prescribed some medication and cream and advised my body will balance it self in 6 weeks and I should be back to normal. He believed I had either been bitten or had contact with some chemical and that it was not a food allergy. My concern is that through the medication I took during my holiday my face had cleared of all the blisters however in the last couple of days my face and body and head is itching again causing me to scratch resulting in blisters. Please advise ..... Aj RAndhawa
Submitted: 1 year ago.
Category: Dermatology
Expert:  Dr. David replied 1 year ago.
This is Dr. David
do you have excessive anxiety or OCD symptoms? this can cause severe itching and scratching tendencies.
what creams were you using?
are you back in the UK?
do you have a GP doctor in the UK?
have you had your thyroid hormone levels checked? abnormal thyroid hormone levels can cause itching of the skin.